BibTeX record journals/amai/LeonelliRS17

download as .bib file

@article{DBLP:journals/amai/LeonelliRS17,
  author    = {Manuele Leonelli and
               Eva Riccomagno and
               Jim Q. Smith},
  title     = {A symbolic algebra for the computation of expected utilities in multiplicative
               influence diagrams},
  journal   = {Ann. Math. Artif. Intell.},
  volume    = {81},
  number    = {3-4},
  pages     = {273--313},
  year      = {2017},
  url       = {https://doi.org/10.1007/s10472-017-9553-y},
  doi       = {10.1007/s10472-017-9553-y},
  timestamp = {Sun, 02 Jun 2019 20:45:54 +0200},
  biburl    = {https://dblp.org/rec/journals/amai/LeonelliRS17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics